# SDR DHL2001803004

- Difficulty date: February 14, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- Aircraft time: 74,776 hours, 27,873 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

RUDDER CONTROL CHECK DID NOT HAVE INDICATION ON HYD SYS GAUGE.  INSPECTED AND OPS CHECK RUDDER HYD SYS PER MM 27-21-6.  NO DEFECTS NOTED.  INSPECTED FLAP PRESS REDUCER VALVE AND LINKAGE PER MM 27-21-7.  NO DEFECTS NOTED.  PERFORMED RUDDER CONTROL CHECK AND OBSERVED DEFLECTION ON HYD SYS PRESSURE INDICATOR.
